You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Proof Without Words: An Alternating Sum of Squares

Joe DeMaio
The College Mathematics Journal
Vol. 44, No. 3 (May 2013), p. 170
DOI: 10.4169/college.math.j.44.3.170
Stable URL:
Page Count: 1
  • Download ($16.00)
  • Cite this Item
Item Type
Preview not available
Preview not available


Summary A visual proof that alternating some of the first n squares counts the number of edges in the complete graph on n + 1 vertices.

Page Thumbnails